CSpace
Ruelle inequality of folding type for C(1+alpha )maps
Liao, Gang1; Wang, Shirou2
2018-10-01
Source PublicationMATHEMATISCHE ZEITSCHRIFT
ISSN0025-5874
Volume290Issue:1-2Pages:509-519
AbstractFor all C1+alpha maps, we prove an inequality conjectured by Ruelle that the metric entropy is bounded from above by the folding entropy minus the sum of the negative Lyapunov exponents.
KeywordMetric entropy Folding entropy Negative Lyapunov exponents
DOI10.1007/s00209-017-2028-3
Language英语
Funding ProjectNSFC[11471344]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000442995600023
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31153
Collection中国科学院数学与系统科学研究院
Affiliation1.Soochow Univ, Sch Math Sci, Suzhou 215006, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Liao, Gang,Wang, Shirou. Ruelle inequality of folding type for C(1+alpha )maps[J]. MATHEMATISCHE ZEITSCHRIFT,2018,290(1-2):509-519.
APA Liao, Gang,&Wang, Shirou.(2018).Ruelle inequality of folding type for C(1+alpha )maps.MATHEMATISCHE ZEITSCHRIFT,290(1-2),509-519.
MLA Liao, Gang,et al."Ruelle inequality of folding type for C(1+alpha )maps".MATHEMATISCHE ZEITSCHRIFT 290.1-2(2018):509-519.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liao, Gang]'s Articles
[Wang, Shirou]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liao, Gang]'s Articles
[Wang, Shirou]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liao, Gang]'s Articles
[Wang, Shirou]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.